MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 20ML L/T SSU NRFIT; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 20ML L/T SSU NRFIT; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Catalog Number 400182
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml l/t ssu nrfit had foreign matter.The following information was provided by the initial reporter: it was reported that black spots on the inside of the nrf connection (see attachment) additional information provided: 1.Could you please confirm the material number of the product? sku 400182 - lot 4080696.2.It came to our attention that samples are available for investigation.Could you please specify if the samples are: unused (before use) the syringe is unused, but the packaging has been opened, so only the syringe is available.Used (during or after use).
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported that black spots were present inside the connection.To support the investigation, one sample without blister packaging and two photographs were provided for evaluation by the quality team.A visual inspection was conducted.The syringe barrels luer-lok and luer tip exhibit dark specks of embedded degraded resin.The two photographs depict the same sample that was received.No other defects or imperfections were observed.Embedded degraded resin in components typically occurs at startup or intermittently during the injection molding process; the degraded material can dislodge and become incorporated into molded parts.A device history record review was completed for material number 400812, lot 4080696.The review did not identify any quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections met specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation and analysis of the returned sample, the customer reported condition is confirmed.

Brand Name
BD SYRINGE 20ML L/T SSU NRFIT
Common Device Name
PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23722296
Report Number1911916-2025-00777
Device Sequence Number10349721
Product Code QEH
UDI-Device Identifier00382904001827
UDI-Public(01)00382904001827(11)240320(17)290430(10)4080696
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number400182
Device Lot Number4080696
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown